Alert archive / Montana / High Wind Warnings in 2015
High Wind Warning 8, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Dec 7, 2015, 3:21 AM MST for Golden Valley County, Wheatland County, Montana. It took effect at Dec 7, 2015, 6:00 PM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2015, 3:21 AM MST (10:21 UTC)
- In effect from
- Dec 7, 2015, 6:00 PM MST
- Expired
- Dec 8, 2015, 3:43 AM MST
- In force
- 10 hr
- Issued by
- NWS Billings, MT
Counties Golden Valley County, MT, Wheatland County, MT
The radar
The Billings radar (KBLX), 94 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
639 WWUS75 KBYZ 071021 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 321 AM MST MON DEC 7 2015 MTZ028-041-063-081030- /O.NEW.KBYZ.HW.W.0008.151208T0100Z-151209T0100Z/ SOUTHERN WHEATLAND-NORTHERN SWEET GRASS-JUDITH GAP- INCLUDING THE CITIES OF...HARLOWTON...BIG TIMBER...JUDITH GAP 321 AM MST MON DEC 7 2015 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST TUESDAY. * TIMING...STRONG WINDS WILL DEVELOP THIS EVENING AND CONTINUE INTO THE AFTERNOON ON TUESDAY. STRONGEST WINDS ARE EXPECTED FROM MIDNIGHT TO SUNRISE TUESDAY. * IMPACTS...DANGEROUS CROSS WINDS CAN BE EXPECTED ON AREA ROADS INCLUDING HIGHWAY 191. ANY LOOSE OBJECTS MAY CAUSE PROPERTY DAMAGE. * WINDS...WEST WINDS GUSTING UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-066-081030- /O.EXT.KBYZ.WI.Y.0014.000000T0000Z-151209T0100Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 321 AM MST MON DEC 7 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST TUESDAY... * OBSERVED WINDS...SOUTHWEST WINDS HAVE BEEN GUSTING UP TO 62 MPH AROUND LIVINGSTON AND NYE EARLY MONDAY. * FORECAST WINDS...SOUTHWEST WINDS GUSTING 55 TO 65 MPH TODAY...INCREASING TO GUSTS OVER 70 MPH TONIGHT INTO THE DAY TUESDAY. GUSTS OVER 60 MPH WILL CONTINUE AT TIMES THROUGH TUESDAY AND MAY PERSIST FURTHER INTO THE WEEK. * IMPACTS...DANGEROUS CROSSWINDS ALONG I-90 IN THE LIVINGSTON AREA AND ON LOCAL ROADS NEAR NYE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
3 follow-up statements
357 WWUS75 KBYZ 072132 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 232 PM MST MON DEC 7 2015 MTZ028-041-063-082145- /O.CON.KBYZ.HW.W.0008.151208T0100Z-151209T0100Z/ SOUTHERN WHEATLAND-NORTHERN SWEET GRASS-JUDITH GAP- INCLUDING THE CITIES OF...HARLOWTON...BIG TIMBER...JUDITH GAP 232 PM MST MON DEC 7 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST TUESDAY... * TIMING...STRONG WINDS WILL DEVELOP THIS EVENING AND CONTINUE INTO THE AFTERNOON ON TUESDAY. STRONGEST WINDS ARE EXPECTED FROM MIDNIGHT TO SUNRISE TUESDAY. * IMPACTS...DANGEROUS CROSS WINDS CAN BE EXPECTED ON AREA ROADS INCLUDING HIGHWAY 191. ANY LOOSE OBJECTS MAY CAUSE PROPERTY DAMAGE. * WINDS...WEST WINDS GUSTING UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-066-082145- /O.CON.KBYZ.WI.Y.0014.000000T0000Z-151209T0100Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 232 PM MST MON DEC 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY... * OBSERVED WINDS...SOUTHWEST WINDS HAVE BEEN GUSTING UP TO 62 MPH AROUND LIVINGSTON AND NYE SO FAR THROUGH MONDAY. * FORECAST WINDS...SOUTHWEST WINDS GUSTING 55 TO 65 MPH TODAY... INCREASING TO GUSTS OVER 70 MPH TONIGHT INTO THE DAY TUESDAY. GUSTS OVER 60 MPH WILL CONTINUE AT TIMES THROUGH TUESDAY AND MAY PERSIST FURTHER INTO THE WEEK. * IMPACTS...DANGEROUS CROSSWINDS ALONG I-90 IN THE LIVINGSTON AREA AND ON LOCAL ROADS NEAR NYE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
064 WWUS75 KBYZ 080315 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 815 PM MST MON DEC 7 2015 MTZ028-041-063-090100- /O.CON.KBYZ.HW.W.0008.000000T0000Z-151209T0100Z/ SOUTHERN WHEATLAND-NORTHERN SWEET GRASS-JUDITH GAP- INCLUDING THE CITIES OF...HARLOWTON...BIG TIMBER...JUDITH GAP 815 PM MST MON DEC 7 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH TUESDAY. THE STRONGEST WINDS ARE EXPECTED FROM MIDNIGHT TO SUNRISE TUESDAY. * IMPACTS...DANGEROUS CROSS WINDS CAN BE EXPECTED ON AREA ROADS INCLUDING HIGHWAY 191. ANY LOOSE OBJECTS MAY CAUSE PROPERTY DAMAGE. * WINDS...WEST WINDS GUSTING UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-066-090100- /O.CON.KBYZ.WI.Y.0014.000000T0000Z-151209T0100Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 815 PM MST MON DEC 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY... * OBSERVED WINDS...SOUTHWEST WINDS CONTINUE TO GUST AROUND 60 MPH ACROSS THE LIVINGSTON AND NYE AREAS. * FORECAST WINDS...SOUTHWEST WIND GUSTS AROUND 70 MPH TONIGHT INTO THE DAY TUESDAY. GUSTS OVER 60 MPH WILL CONTINUE AT TIMES THROUGH TUESDAY AND MAY PERSIST FURTHER INTO THE WEEK. * IMPACTS...DANGEROUS CROSSWINDS ALONG I-90 IN THE LIVINGSTON AREA AND ON LOCAL ROADS NEAR NYE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
007 WWUS75 KBYZ 081043 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 343 AM MST TUE DEC 8 2015 MTZ028-041-063-081145- /O.CAN.KBYZ.HW.W.0008.000000T0000Z-151209T0100Z/ SOUTHERN WHEATLAND-NORTHERN SWEET GRASS-JUDITH GAP- INCLUDING THE CITIES OF...HARLOWTON...BIG TIMBER...JUDITH GAP 343 AM MST TUE DEC 8 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. THE THREAT FOR STRONG WINDS HAS DIMINISHED THIS MORNING...SO THE HIGH WIND WARNING HAS BEEN CANCELLED. WIND GUSTS OF 40 TO 50 MPH WILL CONTINUE AT TIMES THROUGH THIS EVENING. $$ MTZ065-066-091045- /O.EXT.KBYZ.WI.Y.0014.000000T0000Z-151210T0700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 343 AM MST TUE DEC 8 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT... * FORECAST WINDS...WINDS GUSTING 40 TO 50 MPH THIS MORNING WILL INCREASE TO GUSTS AROUND 65 MPH LATE THIS AFTERNOON. PERIODS OF STRONG WINDS ARE EXPECTED TO PERSIST THROUGH LATE WEDNESDAY NIGHT. * IMPACTS...DANGEROUS CROSSWINDS ALONG I-90 IN THE LIVINGSTON AREA AND ON LOCAL ROADS NEAR NYE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Dec 6, 9:22 PM MST, 5 hours 59 minutes earlier.
Area forecast discussion, Dec 6, 9:22 PM MST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
922 PM MST SUN DEC 6 2015
.UPDATE...
SHORTWAVE WITH SOME WARM AIR ADVECTION ALOFT WAS MOVING THROUGH
SOUTH CENTRAL MONTANA THIS EVENING AND PRODUCING SOME WEAK ECHOES
TO THE EAST OF BILLINGS...ONCE IT GETS OUT OF THE STRONG DOWNSLOPE
INFLUENCES. HRRR MODEL PICKED UP ON THIS AND PRODUCED SOME VERY
LIGHT QPF WITH THIS FEATURE THIS EVENING. HAVE ADDED SPRINKLES
WITH THIS FEATURE AS LOW LEVELS WERE STILL PRETTY DRY. WINDS HAVE
GUSTED ABOVE 55 MPH FOR SEVERAL HOURS IN LIVINGSTON THIS EVENING
WITH SIMILAR WINDS IN THE UPPER STILLWATER VALLEY. WINDS MAY
ACTUALLY TICK UP A BIT TONIGHT AS THE SURFACE LOW OVER BRITISH
COLUMBIA FLATTENS SOME OF THE HIGHER SURFACE PRESSURES OVER
NORTHERN IDAHO AND NORTHWEST MONTANA...MAKING FOR A MORE FAVORABLE
GRADIENT FOR HIGH WINDS AT LIVINGSTON. WIND FORECAST LOOKS GOOD
AND DID NOT CHANGE. ALSO...MADE SOME MINOR TWEAKS TO TEMPERATURES
OVER THE EAST AS CLOUDS HAVE ROLLED IN AND SLOWED THE COOL DOWN
FOR PARTS OF THE AREA. BAKER IS THE EXCEPTION...AS READINGS HAVE
ALREADY FALLEN INTO THE LOWER 30S THERE. TWH
&&
.SHORT TERM...VALID FOR MON AND TUE...
NO LARGE CHANGES FOR THE AFTERNOON FORECAST PACKAGE. PREVIOUS
MODELS SHOWED THAT KLVM WINDS COULD MEET WARNING CRITERIA LATE MON
INTO MON EVENING. THE 12Z GFS AND LOCAL STUDIES SHOWED THAT
PROBABILITY HAS DROPPED CONSIDERABLY SO NO NEED TO UPGRADE THE
ADVISORY AT THIS POINT. WILL ALSO NOT EXTEND ADVISORY IN TIME AS
THERE WILL BE A RELATIVE LULL IN THE WINDS ON TUE. IN ADDITION...MIXING
POTENTIAL AND GRADIENT ORIENTATION ON MON NIGHT WERE NOT AS
FAVORABLE FOR HIGH WINDS FROM BIG TIMBER TO HARLOWTON WITH THIS
SET OF MODEL RUNS SO WILL NOT ISSUE ANY WATCHES AT THIS TIME.
CROSS-SECTIONS FOR RED LODGE AND KSHR AREAS SHOWED SOME MOUNTAIN
WAVE POTENTIAL FOR MON NIGHT IN BOTH AREAS...AND TUE NIGHT IN RED
LODGE. HOWEVER...THE TIME-FRAMES FOR THESE POSSIBLE HIGH WINDS
WERE VERY SHORT SO CONFIDENCE WAS TOO LOW FOR A HIGHLIGHT FOR
THESE AREAS. DID RAISE WIND SPEEDS IN BOTH LOCATIONS MON NIGHT
HOWEVER.
OTHERWISE...WEAK TROUGH MOVING ACROSS THE REGION WAS GENERATING
MID AND HIGH CLOUDS THIS AFTERNOON ON SATELLITE IMAGERY AND
SURFACE OBSERVATIONS. TEMPERATURES HAD REACHED THE 40S TO AROUND
50 WITH DEWPOINTS REMAINING LOW. KSHR WAS HOLDING IN THE 30S. KEPT
SOME MOUNTAIN POPS IN THE W TONIGHT DUE TO INCOMING PACIFIC
MOISTURE. A FLAT WNW FLOW WILL BE OVER THE AREA ON MON WITH A
CONTINUED CHANCE OF MOUNTAIN PRECIPITATION. PRESSURE FALLS WILL
SPREAD OVER THE AREA FROM W TO E ALLOWING GAP WINDS TO INCREASE
AGAIN. THE PRESSURE FALLS WEAKEN AS THEY CROSS THE REGION MON
NIGHT AHEAD OF A SHORTWAVE. THE WAVE WILL PUSH A WEAK COLD FRONT
THROUGH THE AREA...AND THE PRESSURE GRADIENT WILL BECOME ORIENTED
MORE SW TO NE OVERNIGHT. ADVISORY WINDS WILL CONTINUE FOR KLVM AND
NYE...AND WINDY CONDITIONS WILL SPREAD FURTHER OUT ONTO THE
PLAINS. THE SYSTEM WILL BRING SNOW SHOWERS TO THE SW MOUNTAINS AND
A SLIGHT CHANCE TO CHANCE OF RAIN/SNOW SHOWERS TO AREAS E OF KBIL.
WINDS IN THE GAP AREAS WILL WEAKEN BEHIND THE SYSTEM ON TUE WITH
PRESSURE RISES MOVING THROUGH THE AREA...THEN MORE DISORGANIZED
SHORTWAVE ENERGY WILL APPROACH THE REGION TUE NIGHT WITH
ACCOMPANYING PRESSURE FALLS. THE PRESSURE GRADIENT WILL TURN MORE
N-S AGAIN BRINGING ANOTHER WIND INCREASE TO THE GAP FLOW AREAS.
LINGERED POPS OVER THE E ON TUE MORNING WITH THE DEPARTING
SYSTEM...OTHERWISE HAD CHANCE MOUNTAIN POPS OVER THE W THROUGH TUE
NIGHT. TUE WILL BE AN EVEN WARMER DAY WITH 850 MB TEMPERATURES
AROUND +10 DEGREES C. ARTHUR
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
STRONG WESTERLY FLOW ALOFT ON WEDNESDAY BEGINS TO WEAKEN THURSDAY
NIGHT WITH BROAD TROUGHING DEVELOPING OVER THE WESTERN US FRIDAY
INTO SATURDAY. ANOTHER ROUND OF STRONG WEST NORTHWEST FLOW ALOFT
REPLACES THIS LULL DURING THE WEEKEND AND MODELS DIFFER ON TIMING.
MODELS SHOW A STRONGER PULSE OF WIND SPREADING ACROSS THE PLAINS
ON WEDNESDAY AS A COLD FRONT MOVES THROUGH THE REGION WITH 850MB
WINDS PROGGED TO REACH 30KTS AND MEX GUIDANCE SHOWING EVEN
STRONGER WINDS. EXPECT THE VERY STRONG GAP FLOW WINDS TO BE
CONTINUING AT THIS TIME AS WELL AS THE FRONT IS QUICKLY FOLLOWED
BY ANOTHER WAVE JUMPING INTO THE LEESIDE TROUGH. MAY SEE LESS OF A
GAP FLOW PATTERN AND MORE OF A STRONG WIND PATTERN FOR BIG TIMBER
AND HARLOWTON AREAS BUT TIMING WILL PLAY A ROLE SO KEPT GAP FLOW
WIND SPEEDS THE SAME AND RAISED WINDS OVER THE PLAINS. STILL
BREEZY ON THURSDAY BUT GAP FLOW WINDS WILL DECREASE AND DEFINITELY
LESS WIND ACROSS THE REGION FRIDAY AND SATURDAY...POSSIBLY
RETURNING SUNDAY.
PRECIPITATON IN THE WESTERLY FLOW WILL CONTINUE TO IMPACT WEST
FACING ASPECTS BUT SHOWER ACTIVITY REACHING THE PLAINS AND WILL
NOT AMOUNT TO MUCH...AND MAY FOR THE MOST PART FALL AS RAIN
SHOWERS WEDNESDAY. TEMPERATURES ON WEDNESDAY WILL BE IN THE 50S
BEFORE A COOLING TREND THURSDAY INTO THE WEEKEND BUT COOLING ONLY
TO NORMAL FOR THIS TIME OF YEAR. BORSUM
&&
.AVIATION...
STRONG GAP FLOW WINDS WILL PERSIST AT KLVM AND ALONG THE FOOTHILLS
WITH GUSTS OF 40KT OR GREATER THROUGH MONDAY. VFR CONDITIONS WILL
PREVAIL WITH SOME HIGHER MOUNTAIN OBSCURATIONS IN SNOW SHOWERS.
BORSUM
&&
.PRELIMINARY POINT TEMP/POPS...
MON TUE WED THU FRI SAT SUN
-----------------------------------------------------------
BIL 032/051 038/057 041/058 033/048 029/041 026/040 025/041
00/N 11/N 12/W 22/W 31/B 21/E 11/E
LVM 035/048 043/054 046/052 031/045 026/036 022/034 021/036
11/N 32/W 14/W 23/W 31/N 21/N 12/J
HDN 026/053 034/058 037/062 031/050 027/043 022/041 021/043
00/U 22/W 11/B 31/N 31/B 22/W 12/W
MLS 030/053 033/057 037/062 034/050 027/042 022/038 019/041
10/U 32/W 12/W 21/N 21/B 12/W 11/B
4BQ 029/054 032/060 033/062 031/051 028/043 022/039 020/042
10/U 22/W 11/B 30/N 22/W 22/W 11/N
BHK 024/051 030/053 032/060 033/049 026/040 019/035 017/038
10/U 32/W 12/W 31/N 22/W 12/J 11/B
SHR 024/052 031/057 033/062 029/052 025/040 020/038 017/041
00/U 11/B 11/B 11/N 32/W 22/W 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MST MONDAY NIGHT FOR
ZONES 65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Dec 6, 9:29 PM MST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 929 PM MST SUN DEC 6 2015 MTZ028>042-056>058-063>068-WYZ098-099-080600- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS- 929 PM MST SUN DEC 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT DANGEROUS CROSS WINDS WILL AFFECT INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE...AS WELL AS LOCAL ROADS AROUND NYE. IF YOU ARE PLANNING TO TRAVEL IN A HIGH PROFILE VEHICLE PLEASE CHECK FORECASTS ALONG YOUR INTENDED ROUTE FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN EXTENDED PERIOD OF WINDY CONDITIONS WILL PERSIST ACROSS THE REGION THROUGH THE MIDDLE OF THE WEEK. PERIODS OF STRONG WINDS WILL IMPACT AREAS AROUND THE WESTERN FOOTHILLS INCLUDING INTERSTATE 90...AND HIGHWAY 191 FROM BIG TIMBER TO JUDITH GAP. IF YOU ARE PLANNING TO TRAVEL IN A HIGH PROFILE VEHICLE PLEASE CHECK FORECASTS ALONG YOUR INTENDED ROUTE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 6, 9:36 PM MST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
936 PM MST SUN DEC 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM NON-TSTM WND GST 6 ENE LIVINGSTON 45.70N 110.45W
12/06/2015 M62.00 MPH PARK MT ASOS
0145 PM NON-TSTM WND GST 3 ENE LIVINGSTON 45.69N 110.50W
12/06/2015 M58.00 MPH PARK MT DEPT OF HIGHWAYS
&&
TWHNearby
High Wind Warnings in Montana, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.